Approximation of conjugate differentiable functions by their Abel–Poisson integrals
Abstract
We obtain the exact values of upper bounds of approximations of classes of periodic conjugate differentiable functions by their Abel–Poisson integrals in uniform and integral metrics.Downloads
Published
25.01.2009
Issue
Section
Research articles
How to Cite
Zhyhallo, K. M., and Yu. I. Kharkevych. “Approximation of Conjugate Differentiable Functions by Their Abel–Poisson Integrals”. Ukrains’kyi Matematychnyi Zhurnal, vol. 61, no. 1, Jan. 2009, pp. 73-82, https://umj.imath.kiev.ua/index.php/umj/article/view/3002.